MAUDE Adverse Event Report: ASAHI INTECC GAIA SECOND; GUIDE WIRE

ASAHI INTECC GAIA SECOND; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Mongo was attempted without success, so a gaia second was used to navigate through the isr cto.When the wire reached the distal cap, the wire was torqued multiple times to advance down the distal vasculature but the tip would not respond.When retracting the wire, the core of the wire came out but the tip did not retract with the wire.Spring coil was attached to the mamba microcatheter.Catheter and wire tip were removed together.No fragments left behind.

Brand Name
GAIA SECOND
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11283079
Report Number3004718255-2021-00198
Device Sequence Number3440548
Product Code DQX
UDI-Device Identifier04547327094702
UDI-Public(01)04547327094702(17)230331(10)200401X021
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2021
Report Date (Section F) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberAHW14R008P
Device Lot Number200401X021
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/29/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer02/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/04/2021